Open Access
Translator Disclaimer
April, 1973 A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem
J. C. Kieffer
Ann. Probab. 1(2): 362-364 (April, 1973). DOI: 10.1214/aop/1176996994

Abstract

A counterexample is given to a result of Perez which makes a statement about the convergence of a sequence of logarithms of Radon-Nikodym derivatives. The result, if true, would have been a generalization of the Shannon-McMillan theorem of information theory.

Citation

Download Citation

J. C. Kieffer. "A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem." Ann. Probab. 1 (2) 362 - 364, April, 1973. https://doi.org/10.1214/aop/1176996994

Information

Published: April, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0262.94017
MathSciNet: MR351626
Digital Object Identifier: 10.1214/aop/1176996994

Subjects:
Primary: 60F99

Keywords: 28-A65 , 94-A15 , information theory , Radon-Nikodym derivatives , Shannon-McMillan theorem

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 2 • April, 1973
Back to Top